# SDR CALA2011032800210

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 38,436 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 25540
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF N/R 4470986 ROW 31-36 PATH LIGHT INOP AND ROW 36 AREA LIGHT INOP.  REPLACED BATTERY PACK ON M1672 PER M/M 33-51-06-960-805, CHECK NORMAL.
